Nolva eye problems - AnabolicMinds.com

Nolva eye problems

  1. New Member
    Dazl1212's Avatar
    Stats
    5'11"  183 lbs.
    Join Date
    Jan 2009
    Posts
    120
    Rep Power
    130

    Reputation

    Nolva eye problems


    I have been taking Nolva at 20mg for 2 days and my eyes feel strange and seem to be going out of focus. Is it the Nolva or is it the H-drol leaving my system? I also feel tired am I just being paranoid?

  2. New Member
    gus.medrano's Avatar
    Stats
    5'7"  150 lbs.
    Join Date
    Feb 2011
    Age
    25
    Posts
    109
    Rep Power
    108

    Reputation

    Personally I haven't used it but from reading the forums around here and other places its a pretty common side. Most go with clomid. And torem use is steadily increasing (at least out seems like it).

    Its nothing permanent though so you shouldn't worry too much
  3. New Member
    Dazl1212's Avatar
    Stats
    5'11"  183 lbs.
    Join Date
    Jan 2009
    Posts
    120
    Rep Power
    130

    Reputation

    Cheers man hopefully it will clear up when my body gets used to it
    •   
       

Similar Forum Threads

  1. Squating problems b/c of knee & other problems - help
    By gettin'old in forum Exercise Science
    Replies: 12
    Last Post: 11-15-2011, 01:25 PM
  2. Problems comin off Letro to Nolva; How long to run Nolva?
    By hHhcolt49 in forum Post Cycle Therapy
    Replies: 1
    Last Post: 04-13-2011, 02:20 PM
  3. Nolva problems...switch?
    By jnoodles in forum Post Cycle Therapy
    Replies: 4
    Last Post: 01-17-2008, 12:53 AM
  4. Nolva problems...switch?
    By jnoodles in forum Cycle Info
    Replies: 0
    Last Post: 01-11-2008, 11:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in